Volume 7, issue 1 (2007)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Infinity structure of Poincaré duality spaces

Thomas Tradler and Mahmoud Zeinalian

Appendix: Dennis Sullivan

Algebraic & Geometric Topology 7 (2007) 233–260
Bibliography
1 M Chas, D Sullivan, String topology arXiv:math.GT/9911159
2 M Chas, D Sullivan, Closed string operators in topology leading to Lie bialgebras and higher string algebra, from: "The legacy of Niels Henrik Abel", Springer (2004) 771 MR2077595
3 D Chataur, A bordism approach to string topology, Int. Math. Res. Not. (2005) 2829 MR2180465
4 R L Cohen, J D S Jones, A homotopy theoretic realization of string topology, Math. Ann. 324 (2002) 773 MR1942249
5 R L Cohen, J Klein, D Sullivan, The homotopy invariance of the string topology loop product and string bracket arXiv:math.GT/0509667
6 D E Galewski, R J Stern, The relationship between homology and topological manifolds via homology transversality, Invent. Math. 39 (1977) 277 MR0445507
7 A Gómez-Tato, S Halperin, D Tanré, Rational homotopy theory for non-simply connected spaces, Trans. Amer. Math. Soc. 352 (2000) 1493 MR1653355
8 J D S Jones, Cyclic homology and equivariant homology, Invent. Math. 87 (1987) 403 MR870737
9 H Kajiura, Noncommutative homotopy algebras associated with open strings arXiv:math.QA/0306332
10 J R Klein, Fiber products, Poincaré duality and $A_\infty$-ring spectra, Proc. Amer. Math. Soc. 134 (2006) 1825 MR2207500
11 M Kontsevich, Deformation quantization of Poisson manifolds, Lett. Math. Phys. 66 (2003) 157 MR2062626
12 R Lawrence, D Sullivan, A free differential Lie algebra for the interval arXiv:math.AT/0610949
13 R Longoni, T Tradler, Infinity inner products for cyclic operads arXiv:math.AT/0312231
14 M Markl, A cohomology theory for $A(m)$-algebras and applications, J. Pure Appl. Algebra 83 (1992) 141 MR1191090
15 M Markl, Homotopy algebras are homotopy algebras, Forum Math. 16 (2004) 129 MR2034546
16 C McCrory, A characterization of homology manifolds, J. London Math. Soc. $(2)$ 16 (1977) 149 MR0445506
17 S A Merkulov, De Rham model for string topology, Int. Math. Res. Not. (2004) 2955 MR2099178
18 A A Ranicki, Algebraic $L$-theory and topological manifolds, Cambridge Tracts in Mathematics 102, Cambridge University Press (1992) MR1211640
19 J D Stasheff, Homotopy associativity of $H$-spaces. I, II, Trans. Amer. Math. Soc. 108 $(1963)$, 275-292; ibid. 108 (1963) 293 MR0158400
20 D Sullivan, Infinitesimal computations in topology, Inst. Hautes Études Sci. Publ. Math. (1977) MR0646078
21 D Sullivan, Open and closed string field theory interpreted in classical algebraic topology, from: "Topology, geometry and quantum field theory", London Math. Soc. Lecture Note Ser. 308, Cambridge Univ. Press (2004) 344 MR2079379
22 T Tradler, The BV algebra on Hochschild cohomology induced by infinity inner products arXiv:math.QA/0210150
23 T Tradler, $\infty$–inner products on $A_{\infty}$–Algebras arXiv:math.AT/0108027
24 T Tradler, M Zeinalian, Algebraic string operations arXiv:math.QA/0605770
25 T Tradler, M Zeinalian, On the cyclic Deligne conjecture, J. Pure Appl. Algebra 204 (2006) 280 MR2184812
26 M V P Y. Felix J.-C. Thomas, Loop homology algebra of a closed manifold arXiv:math.AT/0203137